# SDR CALA9901572

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34838
- Make and model: Doug DC-9-82
- Aircraft serial: 49634
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Punctured
- Location: Bs 190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CUSP WEB PUNCTURED AT FS 190, LBL 6.  THE PUNCTURED AREA WAS CUT OUT AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-01, FIGURE 4, 51-10-4, AND 51-30-2.
